# SDR CALA2013091091194

- Difficulty date: September 10, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 64,768 hours, 24,397 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Gouged
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT SIDE LOWER ATTACHMENT AREA OF WINDSHIELD SIDE POST GOUGED ON TOP SIDE OF AREA IAW 53-11-00-210-014-A PAGE 5.  BLENDED GOUGE IAW SRM 51-73-00.
